The Face Is Burning And Blackened After Peeling?
Last night I did 35% peeling so now my face is burning and blackened like a scab, can I wait for it to peel off or can I use Dermatix? My doctor advised me to use sanblock for night cream or not after 3 days after peeling, please enlighten me, what should I do?
Hello good morning Rully.
Facial peeling is a cosmetic procedure in the form of the application of a chemical solution to remove the top layer of skin or dead skin, besides this action is also useful for stimulating the growth of new skin cells. This procedure is commonly performed for those who complain of stubborn blemishes, treating very active acne, dull skin, uneven facial color, etc.
Like other cosmetic procedures, this procedure also has several side effects, including redness or even blackness, such as burns, scars (scabs), sore sensation, sensitivity to the sun, peeling off. These side effects generally disappear after 1-2 weeks (depending on the type of peeling done, whether it is only superficial / only the top layer of skin, medium, or deep / deep skin layers). Usually doctors do not recommend using any face cream for a while after peeling, except for sunscreen / sunblock.
You don't need to worry too much about your complaints at this time because this is a side effect that is normal to experience, so you don't need to use any drugs for a while. However, if at this time you feel a very severe pain, itching, bumps, then you need to immediately check with the doctor who previously treated you. Do not forget to re-control your esthetician to evaluate the results of the action and the possibility of further treatment actions to maximize the expected effect. In the meantime you can use the sunscreen provided and avoid direct exposure to the sun as this can exacerbate the sunburn and blackening that you experience. Avoid exfoliating the skin forcibly to avoid wounds on the skin which will actually leave scars, let the skin peel off by itself, ok?
That's all, hopefully it will help.
Greetings, dr. Denisa